Lotrel Cough

How Common Is a Lotrel Cough?

Based on data from clinical studies, up to 3.3 percent of people with high blood pressure who were taking Lotrel reported a cough. A cough was one of the most common reasons why people stopped taking Lotrel.
 
For people taking Lotrel, a cough can first appear within hours after taking the first dose or may first appear months after the medicine is first taken. Unfortunately, there is no way to know if or when a cough will occur. Once Lotrel is stopped, the cough also stops, though the amount of time for this can also vary. On average, it can take up to 14 days for the cough to completely go away. In some studies, however, it has been reported to take months.
 

Cough and Lotrel: A Summary

For people taking Lotrel, a cough is a possible side effect (it is a common side effect with all ACE inhibitors). But a cough does not appear to occur as frequently with Lotrel as it does with other ACE inhibitors. Keep in mind that your healthcare provider cannot know beforehand whether you will have a side effect with a medicine that you have never taken. If you notice a cough while taking Lotrel, talk to your healthcare provider. If the cough continues, he or she may recommend switching to another ACE inhibitor or another blood pressure medicine altogether.
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Lotrel Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.